Hokkaido Mathematical Journal

No.3

Yoshida Tomoyuki,
Dedication
Hokkaido Mathematical Journal, 19 (1990) pp.381-381
Tsuzuku T.,
Mathematical Works of T. TSUZUKU
Hokkaido Mathematical Journal, 19 (1990) pp.382-383
DRESS Andreas W. M., SIEBENEICHER Christian,
On the number of solutions of certain linear diophantine equations
Hokkaido Mathematical Journal, 19 (1990) pp.385-401
SUZUKI Hiroshi,
"t-designs" in H(d,q)
Hokkaido Mathematical Journal, 19 (1990) pp.403-415
BANNAI Eiichi, SONG Sung-Yell,
The character table of the commutative association scheme coming from the action of GL(n,q)$ on non-incident point-hyperlane pairs
Hokkaido Mathematical Journal, 19 (1990) pp.417-429
HAYASHI Makoto,
A note on analgams
Hokkaido Mathematical Journal, 19 (1990) pp.431-434
HARADA Koichiro, LANG M. L.,
On some sublattices of the Leech lattice
Hokkaido Mathematical Journal, 19 (1990) pp.435-446
IKEDA Tadashi,
On defect groups of interior G-algebras and vertices of modules
Hokkaido Mathematical Journal, 19 (1990) pp.447-460
SASAKI Hiroki,
Periodic modules of large periods for extra-special p-groups
Hokkaido Mathematical Journal, 19 (1990) pp.461-479
YOSHIZAWA Mitsuo,
On block-schematic Steiner systems S(t,t+2,v) and S(t,t+3,v)
Hokkaido Mathematical Journal, 19 (1990) pp.481-493
KAWANAKA Noriaki, MATSUYAMA Hiroshi,
A twisted version of the Frobenius-Schur indicator and multiplicity-free permutation representations
Hokkaido Mathematical Journal, 19 (1990) pp.495-508
YOSHIDA Tomoyuki,
The generalized Burnside ring of a finite group
Hokkaido Mathematical Journal, 19 (1990) pp.509-574